# SDR DXTA200811303381

- Difficulty date: November 30, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 7,312 hours, 5,837 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: M8182411
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU OPERATING AND AVIONICS SWITCH ON, NOTICED A BURNING ODOR, THEN RED X'S ON BOTH SIDES OF NR 1 PFD, A NR 1 ADC FAIL MESSAGE. PULLED NR 1 ADC CB, ODOR CEASED.  TROUBLESHOT TO PILOTS LT RUDDER PEDAL CHAFING ON AVIONICS WIRE BUNDLE.  REPAIRED WIRES AND REPOSITIONED WIRES FOR PROPER CLEARANCE.  OPS CHECKS OF AVIONICS SYS NORMAL.  WORK PERFORMED IAW MM 20-21-03 AND 34-11-08.
